# SDR FDEA201712193414

- Difficulty date: December 19, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 59,701 hours, 22,049 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N31012
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK AT THE RT WING OVERWING FUELING CAP.    EVALUTED THE AREA OF THE RT WING UPPER SURFACE AT FUELING PORT CUTOUT.  FOUND CORROSION DAMAGE TO BE OUT OF LIMITS,  MAX MATERIAL LOSS .351, CUT-OUT THE DAMAGE IAW SRM 57-25-01-1A AD3, & SRM 57-20-01-2R, REPAIR 7.  ACCOMPLISHED EA F-5730-T0337497 P1. MAJOR REPAIR.
